# SDR 0600046316

- Difficulty date: January 2, 2006
- Submitted: January 5, 2006
- Operation: Air carrier
- Aircraft: N676NW
- Make and model: Boeing 747451
- Aircraft serial: 33002
- Aircraft time: 16,719 hours, 2,134 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND ZONE D RT FLOOR PATH EMERGENCY LIGHTS INOP.  RECONNECTED LOOSE LIGHT CONNECTOR AT ROW 43H.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
